# SDR CA051222003

- Difficulty date: December 19, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Rt Engine
- Part time: 11,936 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, E, J
- Precautionary procedure: E, A

## Discrepancy

RT ENG IFSD WHEN AT FLT LVL 30,000 FT, CREW REPORTED EXCESSIVE VIBRATION ON RT ENG WAS FELT AND THEN SHUT DOWN ON ITS OWN.  CREW THEN FOLLOWED QRH, DECLARED EMERGENCY AND DID A SINGLE ENGINE LANDING WITH NO FURTHER INCIDENT.  A LOT OF BLADES DAMAGED INSIDE INLET/INTAKE.  ALMOST, ALL BLADES ARE DAMAGED AND AT LEAST 3 HAVE HUGE CHUNK OF BLADES BROKEN OFF AND MISSING.  WHEN INSPECTING INTAKE, ONE CHUNK OF BLADE WAS STUCK IN AND WENT PARTIALLY THROUGH INLET CASE.  ANOTHER PIECE OF BLADE DID A SERIOUS DENT AND ALMOST WENT COMPLETELY THROUGH THE KEVLAR CONTAINMENT RING WHILE TAIL PIPE HAS A WARBLE SHAPE AT BACK END.  CHIP DETECTOR LIGHT FOR RT ENG WAS ON AND WOULD NOT RESET.  BASED ON THE VISUAL DAMAGE, PINNACLE DECI
